# SDR QXEA2015031600129

- Difficulty date: March 8, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Unknown
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED SEAT TRACK NR 7 IAW SRM 51-40-15, SRM 51-42-05,  SRM 51-40-07, AND 51-41-00.
